- Parametric Permutation Routing via Matchings.
- Peter Høyer and Kim S. Larsen.
Nordic Journal of Computing, 5(2):105-114, 1998.
The problem of routing permutations on graphs via matchings
is considered, and
we present a general algorithm which can be parameterized by
This leads to a framework which makes the analysis simple and local.
- Link to the publication at the publisher's site - subscription may be required.
Text required by the publisher (if any):
open access (131 KB)
The same as the publisher's version, when the publisher permits. Otherwise, the author's last version before the publisher's copyright; this is often exactly the same, but sometimes fonts, page numbers, figure numbers, etc. are different. It may also be a full version. However, it is safe to read this version, and at the same time cite the official version, as long as references to concrete locations, numbered theorems, etc. inside the article are avoided.
Other publications by the author.